# SDR RAIA950848

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Part time: 6,461 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7390 - ON TAKEOFF ROLL NR 1 ENGINE DID NOT MAKE TORQUE AND TTL DID NOT BYPASS FUEL-EGT WENT TO 670 DEGREES.  MAINTENANCE RECALIBRATED LEFT ENGINE SIGNAL CONDITIONER.  DEFERRED LT TTL AS PER MEL 76-2 CAT C.  GROUND RUNS CHECK OK.  (M)
